# SDR QR9R20210728001

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N316AE
- Make and model: Bolkms BK117C2
- Aircraft serial: 9484
- Aircraft time: 2,362 hours
- System (JASC): 2200 · Auto Flight System
- Part: Trim Cylinder
- Part number: 41600298360
- Condition: No Indication
- Location: Cyclic
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CYC A TRIM OFF INDICATION DOES NOT ILLUMINATE WHEN SWITCHED OFF. AMBER INDICATION ON PFD SHOWS OFF WHEN SELECTED.
